# SDR 2005FA0001610

- Difficulty date: August 8, 2005
- Submitted: December 21, 2005
- Operation: General aviation
- Aircraft: N515PL
- Make and model: Gulstm GIV
- Aircraft serial: 1092
- Engine: Rroyce TAY6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FUEL QUANTITY INDICATION DISCREPANCY, IT WAS ALSO ELECTED TO HAVE TERMINATING ACTION OF AD COMPLIED  WITH BY SB (REPLACEMENT OF FUEL TUBES).  MAINT REMOVED TUBES FOR REPLACEMENT, THEY DISCOVERED SUBSTANTIAL AMOUNTS OF METAL SHAVINGS HAD ACCUMULATED AGAINST THE INLET SCREENS OF THE HIGH-PRESSURE FUEL PUMPS ON BOTH ENGINE.  ALL FINDINGS WERE IMMEDIATELY FORWARDED TO MFG GUIDANCE.  FWD SAMPLE OF METAL TO TEST LAB FOR ANALYZE, JUDGEMENT ON WHERE METAL ORIGINATED, METAL WAS FROM AIRFRAME.  MFG RECOMMEND FUEL SYS COMPONENTS OF ENGINES DOWNSTREAM OF LOW PRESS FUEL FILTERS INSP AND OR REPAIRED AS NECESSARY.
